It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-10-2005, 01:17 PM   #1
Senior Veteran
(female)
 
Join Date: Dec 2004
Location: Rochester, NY
Posts: 593
irys HB User
yeast infection from being on meds too long?

I tend to get yeast infections when I'm on medicines for too long. I'm beginning to wonder if I'm getting a yeast infection from being on Armour too long - I don't know, but I feel like one might be starting.


Anyone had this happen, or am I just lucky today?

 
Old 06-10-2005, 01:29 PM   #2
Senior Veteran
 
Join Date: Aug 2004
Location: Upstate NY
Posts: 579
AprilPow HB User
Re: yeast infection from being on meds too long?

I haven't had that problem! I hope I dont either!

I know antibiotics can cause them. Then of course the practice of wiping from front to back, etc can all help minimize them. Cotton lined panties, etc.

 
Sponsors Lightbulb
   
Old 06-10-2005, 01:32 PM   #3
Senior Veteran
(female)
 
Lady50's Avatar
 
Join Date: May 2004
Location: Missouri
Posts: 2,876
Lady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB User
Re: yeast infection from being on meds too long?

When my thyroid is low, I tend to get urinary tract infections more often. I am also very sensitive to ibuprofen because it causes bladder irritation for me. Even when I drink lots of water.

I really would not say it is from the Armour. It could be that your immune system is low because of being SOOOOO hypo.

That is my 2cents on the subject!!!

I forgot to add that if you can tolerate eating yogurt, just one container a day will keep that yeast under control. I tried it and it worked, no kiddin.

Last edited by Lady50; 06-10-2005 at 01:34 PM.

 
Old 06-10-2005, 05:06 PM   #4
Inactive
(female)
 
Join Date: Mar 2005
Posts: 1,143
pixiek HB User
Re: yeast infection from being on meds too long?

Me too. I got the worst and frequent yeast infections when I was very hypo. It is much, much better now as my meds are helping the hypo problem.

 
Old 06-10-2005, 07:30 PM   #5
Senior Veteran
(female)
 
Join Date: Aug 2003
Posts: 1,100
wxKathy2 HB User
Re: yeast infection from being on meds too long?

I never had one in my life until I got thyroid nodules (at age 37) - and had terrible hypo symptoms - haven't had one since I've been on synthroid....Hope you feel better!
Take care,
Kathy

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Yeast Infection? jojo647 Women's Health 2 06-28-2011 07:13 AM
IC is a systemic yeast infection jacke22 Urology 1 02-10-2009 05:15 AM
For Carrie RE: Resistant yeast infection Deda Women's Health 5 07-29-2007 11:05 PM
Yeast infection in digestive tract. Pamm8577 Women's Health 6 06-01-2007 04:17 PM
Never ending yeast infection hevinly Women's Health 15 02-20-2006 10:56 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (666), midwest1 (618), FinnMaid (302), Reece (220), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), Bran'sNana (44), ladybud (41)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (771), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 06:53 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!